# SDR SWAA2020083103914

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT STR 10R AND BSTA 270 AT PASSENGER CABIN ( 1 EA) / REPLACED TIE CLIP LOC AT STR 10R AND BS 270 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 51-40-02 AND DRAWING #141A1110
